Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

39 year old male suffering with aplastic anemia, what is the natural remedy ?

my husband of 39 year old suffering with aplastic anemia since four month. plz tell me the home remedi or natural way to increase his platelets and RBCs. my husband of 39 year old suffering with aplastic anemia since four month plz tell me the home remedi or natural way to increase his platelets and RBCs.
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Hematologist 's  Response
Hello,
It is heart-warming to hear how much love is packed in your question, because he needs all the support he can get at this time.
Medically, a stem cell transplant may be his best shot, if chemotherapy has not been effective after 4 months. I would therefore be very careful, and not jeopardize his chances of a cure by using any medically unproven home remedies. There are a number of potent growth factors your hematologist can prescribe to improve those cell counts.
Moreover, in aplastic anemia, infection-fighting cells are in short supply, and again caution is very crucial regarding what one ingests.
Take care, and God bless.
Answered: Sun, 17 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor